Return to JournalSeek Home

Genamics JournalSeek

Annals of the Institute of Statistical Mathematics
Ann Inst Stat Math

ISSN (printed): 0020-3157. ISSN (electronic): 1572-9052.

Annals of the Institute of Statistical Mathematics (AISM) provides an international forum for open communication among statisticians and researchers working with the common purpose of advancing human knowledge through the development of the science and technology of statistics. AISM will publish broadest possible coverage of statistical papers of the highest quality. The emphasis will be placed on the publication of papers related to: (a) the establishment of new areas of application; (b) the development of new procedures and algorithms; (c) the development of unifying theories; (d) the analysis and improvement of existing procedures and theories; and the communication of empirical findings supported by real data. In addition to papers by professional statisticians contributions are also published by authors working in various fields of application. Authors discussing applications are encouraged to contribute a complete set of data used in their papers to the AISM Data Library. The Institute of Statistical Mathematics will distribute it upon request from readers (see p. 405 and 606 Vol. 43 No. 3 1991). The final objective of AISM is to contribute to the advancement of statistics as the science of human handling of information to cope with uncertainties. Special emphasis will thus be placed on the publication of papers that will eventually lead to significant improvements in the practice of statistics.

   Further information
   Category Links

Add To Favorites
Email This Page

Side Panel
Privacy Policy About Us Contact Us